Please use this identifier to cite or link to this item: http://imsear.hellis.org/handle/123456789/82160
Title: Teratomas in children.
Authors: Rau, J B
Murthi, C C
Issue Date: 1-Aug-1975
Citation: Rau JB, Murthi CC. Teratomas in children. Indian Journal of Pediatrics. 1975 Aug; 42(331): 231-4
URI: http://imsear.hellis.org/handle/123456789/82160
Appears in Collections:Indian Journal of Pediatrics

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.